# SDR SWAA2022010550229

- Difficulty date: December 3, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS PANEL 651GB CORRUGATED PLATE AT RT WING ; 2021-549847 / [01] REPLACED CORRUGATED PLATE ON ACCESS PANEL 651GB AT RT WING. I.A.W B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 115A2001 REV:A SHEET 7; [02] INSTALLED CORRUGATED PLATE ON ACCESS PANEL 651GB AT RT WING. I.A.W B737-700 SRM 51-40-02 AND DWG 115A2001 REV:A SHEET 7
